ForPain

When we sense pain, we pay attention to our bodies and try to take steps to fix what hurts. Waking up with a sore throat that really hurts when you swallow, jamming your finger against a hard surface, playing a video game for so long that your wrist aches; these situations are different, but they have one thing in common: They all make you say "ouch!". Forpain is a 2x10 blister-pack caplet that would make you feel brand new. Get fast relief today, take two caplets of Forpain and feel its quick action formula giving you relief from:


  • Headaches
  • Fever
  • Period pain (dysmenorrhea)
  • Joint and muscle pains (not associated) with common cold or "Flu"
  • Backaches
  • Toothaches
  • Sore throat
  • Feverish conditions

Forpain should not be ingested under the following conditions:


  • Drinking coffee or tea
  • Children under 12 years old

Active ingredients include: Paracetamol 500mg and caffeine 30mg


Forpain in use

ForPain


Orange Group Nigeria | Registered office at 66/68 Town Planning way, illupeju, Lagos, Nigeria | Contact Number -+234-0-7098147939